It is said that starch foods can make you gain weight on the bottom like hips, butt, and thighs. I have taken apetamin to gain weight and about to start my second bottle and I watched some girls YouTube reviews about their experiences and a lot of them gain weight on their stomach (like a gut) but 1 girl didn't and that's was cause besides doing her research she ate a lot of potatoes and starch foods. I wonder do they have a good quality Starch increase pill supplement???
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have stopped taking Arimidex recently due to weight gain, even though I work out and watch my food
Posted 15 Mar 2012 • 1 answer
Posted 19 Oct 2014 • 4 answers
Posted 8 May 2015 • 1 answer
Posted 27 Sep 2015 • 0 answers
Posted 3 Feb 2018 • 1 answer